| Catalog Number |
00631005032 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/28/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was a revision due to a dislocation.The liner and head were replaced.Attempts have been made and no further information is available.
Additional Manufacturer Narrative
(b)(4).Report source: australlia.Concomitant medical products: cat #: 00877503202/ biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14/ lot #: 2923921.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.